# SDR COZA20200730131

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-59D
- Aircraft serial: 25065
- Aircraft time: 46,023 hours, 39,505 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 32022221
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BLEED AIR 5TH STAGE CHECK VALVES ON BOTH ENGINES INSPECTED FOR EMERGENCY AD 2020-16-51.  BOTH CHECK VALVES SHOW SIGNS OF CORRODED FLAPPER PLATES, BUSHINGS AND WILL BE REPLACED.
